# SDR DALA13029833216

- Difficulty date: June 17, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N316US
- Make and model: Airbus A320-211
- Aircraft serial: 192
- Aircraft time: 67,893 hours, 30,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON THRESHOLD SHEET LOCATED BETWEEN FR 52A AND FR 56 AND BETWEEN STR 38R AND STR 39R INTERNAL STRUCTURE OF AFT CARGO COMPARTMENT SSI 534107, L=0.400, W=0.260, D=0.002 APPROX.  REPLACED TRESHOLD SHEET LOCATED BETWEEN FR 52A AND FR 56 AND BETWEEN STR 38R AND STR 39R INTERNAL STRUCTURE OF AFT CARGO COMPARTMENT, AND FASTENER IAW SRM 51-72-11 AND DWG D53475500.
